| Catalog Number |
109.967 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted 2026-(b)(6) in ada 14.On 2026-(b)(6), non-osseointegration was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.